Reply To: What's happening?

Home The Candida Forum Candida Questions What's happening? Reply To: What's happening?

#111215

TheXtremisT
Participant
Topics: 12
Replies: 126

Well from the large amount of antifungals you’re taking, it’s no surprise you’re having bad reactions.

The main idea for this protocol/treatment is to take things slowly.
You are definitely taking waaaay too many antifungals all at once, and you will feel much better by decreasing to a manageable dose and upping them very slowly.

I keep saying this, but remember, this is a marathon and not a sprint.
By overdoing things, you’re feeling worse, and are likely negatively affecting your kidneys, liver and adrenals. Make sure you’re detoxing well, and decrease the dosage of your antifungals.

Now on to the matter at hand.
The itchiness isn’t the candida trying to escape, but likely either a reaction to the antifungals (could be oil of oregano), or the die-off toxins irritating your skin around your stomach.

My guess is the die-off is the culprit.

Make sure you’re taking plenty of vitamin C, take your Molybdenum amino acid chelate, and try ginger or nettle leaf tea.
You should also try a sauna 3 or more times a week, or have a relaxing bath every day.

You will feel much better by following this. 🙂